CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:65/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:36/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:50/6  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 3, 页码: 719-728
Authors:  Zhang, Xu;  Shi, Zhong-ci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
singular  two-point boundary value problems  symmetric Galerkin method  maximum norm error estimate  superconvergence  local mesh refinement  
POSITIVE SOLUTIONS FOR SYSTEMS OF NONLINEAR SINGULAR DIFFERENTIAL EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 页码: 14
Authors:  Yuan, Yanyan;  Zhao, Chenglong;  Liu, Yansheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Singular boundary value problem  cone  positive Solution  
Galerkin methods based on hermite splines for singular perturbation problems 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2006, 卷号: 43, 期号: 6, 页码: 2607-2623
Authors:  Liu, ST;  Xu, YS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
singular perturbation  Galerkin methods  Hermite splines  grid meshes  optimal order of uniform convergence  
Multilevel augmentation methods for differential equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2006, 卷号: 24, 期号: 1-4, 页码: 213-238
Authors:  Chen, ZY;  Wu, B;  Xu, YS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multilevel augmentation methods  multiscale orthonormal bases in Sobolev spaces  differential equations  
Twin positive solutions for quasi-linear multi-point boundary value problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 62, 期号: 1, 页码: 167-177
Authors:  Cheung, WS;  Ren, JL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multi-point boundary value problems  p-Laplacian  fixed point index theory  
Twin positive solutions for the one-dimensional p-Laplacian boundary value problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 56, 期号: 7, 页码: 975-984
Authors:  He, XM;  Ge, WG
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
one-dimensional p-Laplacian  positive solutions  concavity  fixed point theorem in cones  
Contractibility of level sets of functionals associated with some elliptic boundary value problems and applications 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2003, 卷号: 10, 期号: 2, 页码: 133-170
Authors:  Liu, ZL;  Li, SJ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
critical point  elliptic boundary value problem  jumping nonlinearity  four nontrivial solutions  contractibility of level set